# SDR RAIA201310160001

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 31,814 hours, 27,732 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AUTO AND MANUAL MODE NOT PRESSURIZING ACFT ON ENGINE BLEED OR APU BLEED, IN CLIMB, WITH NO EICAS MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE MECHANICAL OUTFLOW VALVE, OPS CHECK GOOD.
